# SDR SWAA2022040786048

- Difficulty date: March 21, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHT LENS IS CRACKED. / [01] FAULT TO BE CORRECTED ON TTG8Q00BFOV2.;[02] REMOVED & REPLACED AFT SERVICE DOOR (ASD) EMERGENCY LIGHT LENS IAW AMM 33-51-01-960-802;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 2.
